MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (Sparks) BD MAX¿ System, BD MAX¿ Instrument; Thermal cycler nucleic acid amplification analyser IVD, laboratory

BECTON, DICKINSON & CO. (Sparks) BD MAX¿ System, BD MAX¿ Instrument; Thermal cycler nucleic acid amplification analyser IVD, laboratory
Catalog Number 441916
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of bd max¿ system, bd max¿ instrument, a false positive patient result was obtained.There was no report of patient impact.Assay used: extended enteric bacterial panel.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.2.Additional medical device types: nqx, njr, ozn g.4.There were multiple pma/510k numbers: k111860, k120138, k130470.

Brand Name
BD MAX¿ System, BD MAX¿ Instrument
Common Device Name
Thermal cycler nucleic acid amplification analyser IVD, laboratory
Manufacturer (Section D)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50806100
Report Number1119779-2026-01913
Device Sequence Number16096058
Product Code OOI
UDI-Device Identifier00382904419165
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
See H11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number441916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown